Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Bruised and bleeding leg after dog bite, taken Tdap and Augmentin. Numbness and knot in leg. Normal?

I was bitten by a mastiff on10/3/12 during my morning bike ride. My leg bruised immediately even before it started bleeding . I went to the dr on the 5th and and received the Tdap and augmentin for 10 days. I am concerned because the bruise on my leg disappeared immediately (the next day). I still have scabs from the puncture wounds from his teeth . My leg is extremely sensitive in the middle of the bite and there is a hard knot there. My leg is numb only to the touch in that area. If I accidently knock my leg near the knot it seems to make the knot spasm . Is this normal?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
it is not normal, it is a spasm with trigger point or weal circulation. please visit your GP or physiotherapist to assist you better. it needs examination so the modalities can be applied accordingly
Answered: Tue, 8 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor